DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Back to Search Results |
| Catalog Number |
523191 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104); Test Result (2695); No Code Available (3191)
| Date of Event |
10/11/2011
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Occupation: attorney.
Event or Problem Description
Patient was revised to address pain.Metallosis was noted at the time of the revision.Update 7/29/13 - litigation papers received.Receipt of ppf, and medical records.In addition to what were previously alleged, ppf alleges metal wear, metallosis, and elevated metal ions.After review of medical records, patient was revised to address bearing wear, right hip, with metallosis.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # = > (b)(4).Investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = > null.Device history batch = > null.Device history review = > null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.